Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 72, NWS Tulsa, OK

March 27, 2009Okfuskee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2009, 1:17 PM CDT for Okfuskee County, Oklahoma. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2009, 1:17 PM CDT (18:17 UTC)
Expired
Mar 27, 2009, 2:15 PM CDT
In force
58 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Okfuskee County, OK

The radar

The Norman radar (KTLX), 74 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 1:46 PM CDTHAIL 0.75Paden, OKPENNY HAIL COVERING THE GROUND.
Mar 27, 2:09 PM CDTHAIL 0.88Welty, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
511 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 271817
SVRTSA
OKC107-271915-
/O.NEW.KTSA.SV.W.0072.090327T1817Z-090327T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
117 PM CDT FRI MAR 27 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 215 PM CDT

* AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED 15 MILES SOUTH OF PADEN...MOVING NORTHEAST AT 35
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PADEN...
  BOLEY...CASTLE...OKEMAH...WELTY AND OKFUSKEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3562 9662 3564 9661 3565 9619 3549 9618
      3533 9644 3546 9645 3545 9647 3542 9649
      3544 9656 3541 9653 3538 9654 3540 9663
TIME...MOT...LOC 1818Z 224DEG 30KT 3532 9665

$$
3 follow-up statements
000 
WWUS54 KTSA 271835
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
135 PM CDT FRI MAR 27 2009

OKC107-271915-
/O.CON.KTSA.SV.W.0072.000000T0000Z-090327T1915Z/
OKFUSKEE OK-
135 PM CDT FRI MAR 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR WESTERN OKFUSKEE COUNTY...

AT 134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 7 MILES SOUTH OF PADEN...MOVING NORTHEAST AT
30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PADEN...BOLEY...
CASTLE...OKEMAH...MASON...WELTY AND OKFUSKEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3562 9662 3564 9661 3565 9619 3549 9618
      3533 9644 3546 9645 3545 9647 3542 9649
      3544 9656 3541 9653 3538 9654 3540 9663
TIME...MOT...LOC 1835Z 219DEG 26KT 3541 9657

$$
000 
WWUS54 KTSA 271850
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 PM CDT FRI MAR 27 2009

OKC107-271915-
/O.CON.KTSA.SV.W.0072.000000T0000Z-090327T1915Z/
OKFUSKEE OK-
150 PM CDT FRI MAR 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHWESTERN OKFUSKEE COUNTY...

AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR BOLEY...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CASTLE...
MASON...WELTY AND OKFUSKEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3562 9662 3564 9661 3565 9619 3556 9619
      3541 9644 3546 9645 3545 9647 3547 9655
      3550 9662
TIME...MOT...LOC 1851Z 216DEG 24KT 3550 9648

$$
000 
WWUS54 KTSA 271902
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
202 PM CDT FRI MAR 27 2009

OKC107-271915-
/O.CON.KTSA.SV.W.0072.000000T0000Z-090327T1915Z/
OKFUSKEE OK-
202 PM CDT FRI MAR 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHWESTERN OKFUSKEE COUNTY...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES WEST OF MASON...MOVING NORTHEAST AT 25
MPH. 

AT 146 PM...THE PADEN POST OFFICE REPORTED PENNY SIZE HAIL.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MASON AND WELTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3564 9661 3565 9624 3564 9620 3547 9644
      3562 9662
TIME...MOT...LOC 1902Z 214DEG 22KT 3556 9644

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:37 PM CDT, 40 minutes earlier.

Area forecast discussion, Mar 27, 12:37 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1237 PM CDT FRI MAR 27 2009

.AVIATION...
MVFR TO IFR CIGS AND MVFR VISIBILITIES TO CONTINUE TO PERSIST
ACROSS THE ALL TAF SITES IN RAIN AND THUNDER...AND IS EXPECTED TO
CONTINUE...WITH SOME IFR VISIBILITIES AFTER 00Z THROUGH THE TAF
PERIOD. RAIN CHANGING TO SNOW IS EXPECTED AT KRVS...KTUL AND KMLC
AFTER 12Z....WITH PRECIPITATION AT THE REST OF THE TAF SITES TO
STAY RAIN THROUGH 18Z.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 PM FRIDAY FOR OKZ054-OKZ055-OKZ059.

     WINTER STORM WARNING FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
     OKZ054-OKZ055-OKZ059.

     WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
     OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067.

AR...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
     ARZ001.

&&

AVIATION...23
Hazardous weather outlook, Mar 27, 1:09 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT FRI MAR 27 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
109 PM CDT FRI MAR 27 2009

...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
   SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...

...SIGNIFICANT WINTER WEATHER EXPECTED TONIGHT INTO SATURDAY ACROSS
   PORTIONS OF NORTHEAST OKLAHOMA WITH HEAVY SNOWFALL LIKELY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
RISK...LIMITED.
AREA....SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.
ONSET...THIS AFTERNOON.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA
        ONSET...ONGOING

FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.

HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.

WINTER WEATHER.
SNOW ACCUMULATION.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...AFTER MIDNIGHT.

ADDITIONAL ACCUMULATIONS TOMORROW AND TOMORROW NIGHT.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING

DISCUSSION...
A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE FOUR CORNERS
REGION TODAY WITH ACTIVE WEATHER EXPECTED TODAY INTO SATURDAY. AS
THE UPPER LOW SHIFTS EAST INTO WEST TEXAS THIS AFTERNOON...SURFACE
LOW PRESSURE WILL DEVELOP OVER FAR SOUTHEAST OKLAHOMA...WITH A
SURFACE TROUGH EXTENDING INTO NORTHEAST OKLAHOMA. THIS BOUNDARY WILL
PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT INTO THE EVENING
ACROSS MUCH OF THE AREA. INSTABILITY AND SHEAR WILL BE THE HIGHEST
ACROSS FAR SOUTHEAST OKLAHOMA WHERE THE HIGHEST POTENTIAL FOR SEVERE
WEATHER WILL BE MAINTAINED...PARTICULARLY THIS AFTERNOON. THE MAIN
THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS...HOWEVER A LIMITED TORNADO THREAT WILL BE POSSIBLE ACROSS FAR
SOUTHEAST OKLAHOMA WITH ANY STORMS THAT CAN BECOME SURFACE BASED.

ADDITIONALLY...COLDER SURFACE TEMPERATURES HAVE ALREADY BEGUN TO
FILTER INTO PARTS OF NORTHEAST OKLAHOMA AS OF LATE MORNING. AS A
RESULT...VERY BRIEF CHANGEOVERS TO LIGHT FREEZING RAIN AND LIGHT
SNOW HAVE BEEN OBSERVED AND MAY CONTINUE INTO THE AFTERNOON.
HOWEVER..NO ACCUMULATIONS OF SNOW OR ICE ARE EXPECTED INTO EARLY
AFTERNOON. THE TRACK OF THE SURFACE LOW ACROSS TEXAS THIS AFTERNOON
WILL ADVECT AIR JUST ABOVE THE FREEZING MARK BACK INTO AREAS THAT
HAVE HOVERED NEAR 32 DEGREES ACROSS NORTHEAST OKLAHOMA.

LATER TONIGHT...THE SURFACE LOW BEGINS TO PUSH SLOWLY EAST AND WILL
USHER BRISK NORTH WINDS ACROSS NORTHEAST OKLAHOMA. AS THE COLDER AIR
CONTINUES TO WORK INTO THE REGION...PRECIPITATION IS EXPECTED TO
TRANSITION TO SNOW AFTER MIDNIGHT WITH THE POTENTIAL FOR HEAVY SNOW
INTO SATURDAY MORNING NORTH OF INTERSTATE 44. THE HEAVIEST SNOW
ACCUMULATIONS ARE EXPECTED NORTHWEST OF TULSA NEAR THE
OKLAHOMA...KANSAS BORDER. PLEASE REFER TO THE LATEST STATEMENT
/OKCWSWTSA/ ISSUED BY THE NATIONAL WEATHER SERVICE IN TULSA
REGARDING THIS WINTER WEATHER EVENT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AREAS OF MODERATE TO HEAVY SNOW WILL LIKELY BE ONGOING ACROSS
PORTIONS OF NORTHEAST OKLAHOMA SATURDAY MORNING. AS THE UPPER LOW
BEGINS TO LIFT NORTHEAST OF THE AREA LATE SATURDAY AFTERNOON...THE
SNOW IS EXPECTED TO TAPER OFF WITH ONLY A FEW LINGERING AREAS OF
LIGHT SNOW ACROSS NORTHWEST ARKANSAS SATURDAY EVENING.

SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY NIGHT AS A
STRONG UPPER LOW MOVES INTO THE CENTRAL PLAINS. PRECIPITATION
CHANCES WILL CONTINUE WEDNESDAY AND THURSDAY OF NEXT WEEK AS AN
UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION IN NORTHWEST FLOW
ALOFT.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD PREPARE FOR THE POTENTIAL FOR HEAVY SNOW LATE
TONIGHT INTO SATURDAY...PRIMARILY NORTHWEST OF TULSA ALONG
THE OKLAHOMA...KANSAS BORDER.

SEVERE WEATHER IS POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS THIS AFTERNOON AND EVENING WITH A LIMITED
THREAT FOR TORNADOES ACROSS FAR SOUTHEAST OKLAHOMA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 27, 11:07 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 AM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     HAIL             6 SW COOKSON            35.65N 95.00W
03/27/2009  E0.75 INCH       CHEROKEE           OK   PUBLIC

            HAIL COVERING GROUND

&&

JDS
Local storm report, Mar 27, 11:18 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 AM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             BUNCH                   35.68N 94.76W
03/27/2009  E1.00 INCH       ADAIR              OK   POST OFFICE

&&

JDS
Special weather statement, Mar 27, 11:38 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1138 AM CDT FRI MAR 27 2009

OKZ054-060-271730-
OSAGE OK-TULSA OK-
1138 AM CDT FRI MAR 27 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE AND TULSA

AT 1138 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF SPERRY...MOVING NORTH AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...SPERRY AND
SKIATOOK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3643 9614 3643 9585 3618 9605 3617 9624
TIME...MOT...LOC 1638Z 201DEG 22KT 3620 9611
Local storm report, Mar 27, 11:49 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1149 AM CDT FRI MAR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     HAIL             7 WNW LEE CREEK         35.72N 94.46W
03/27/2009  E1.00 INCH       CRAWFORD           AR   PUBLIC

            HAIL COVERING THE GROUND

&&

JDS
Special weather statement, Mar 27, 12:36 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1236 PM CDT FRI MAR 27 2009

OKZ065-066-271815-
OKFUSKEE OK-OKMULGEE OK-
1236 PM CDT FRI MAR 27 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 1235 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF CLEARVIEW...MOVING NORTH AT 30 MPH. ANOTHER
STRONG THUNDERSTORM WAS LOCATED NEAR BEARDON...MOVING NORTH AT 30
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE.
..MASON...OKFUSKEE AND WELTY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3565 9647 3565 9607 3529 9611 3529 9635
      3529 9643 3530 9644 3545 9644 3546 9645
TIME...MOT...LOC 1735Z 184DEG 25KT 3539 9624
Special weather statement, Mar 27, 1:14 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT FRI MAR 27 2009

OKZ060-064-066-271900-
CREEK OK-OKMULGEE OK-TULSA OK-
114 PM CDT FRI MAR 27 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...EASTERN CREEK AND TULSA

AT 114 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHEAST OF PRESTON TO 3 MILES WEST OF
BEGGS TO 7 MILES SOUTHWEST OF SLICK...MOVING NORTH AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
LIBERTY...PRESTON...BEGGS...BALD HILL...HECTORVILLE...LEONARD...
BIXBY...JENKS...GLENPOOL...BROKEN ARROW...BRISTOW...SLICK...MOUNDS...
KIEFER...KELLYVILLE AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3608 9577 3591 9576 3591 9582 3586 9582
      3586 9576 3562 9575 3569 9641 3608 9644
TIME...MOT...LOC 1814Z 183DEG 25KT 3570 9592 3577 9612
          3574 9636

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 9:27 PM CDTSpecial Weather StatementTSAPittsburg48 min
Mar 26, 9:50 PM CDTSpecial Weather StatementTSAPushmataha40 min
Mar 26, 9:58 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha62 min
Mar 26, 10:18 PM CDTSpecial Weather StatementTSAHaskell42 min
Mar 26, 11:29 PM CDTSpecial Weather StatementTSASequoyah46 min
Mar 27, 4:07 AM CDTWinter Storm WarningTSACraig, Creek, Nowata, Pawnee, Tulsa, Washington39 hr
Mar 27, 8:01 AM CDTSpecial Weather StatementTSAOkfuskee29 min
Mar 27, 8:09 AM CDTSevere Thunderstorm WarningTSACreek37 min
Mar 27, 8:15 AM CDTSpecial Weather StatementTSAMcIntosh45 min
Mar 27, 8:18 AM CDTSevere Thunderstorm WarningTSAMcIntosh42 min
Mar 27, 8:24 AM CDTWind AdvisoryTSAPawnee, Washington11 hr
Mar 27, 8:30 AM CDTSpecial Weather StatementTSAOkmulgee45 min
Mar 27, 8:51 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg24 min
Mar 27, 9:06 AM CDTSpecial Weather StatementTSAOkmulgee, Tulsa54 min
Mar 27, 9:08 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee52 min
Mar 27, 9:27 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner36 min
Mar 27, 9:47 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah47 min
Mar 27, 10:05 AM CDTSpecial Weather StatementTSACherokee, Muskogee, Wagoner25 min
Mar 27, 10:12 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah33 min
Mar 27, 10:38 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah67 min
Mar 27, 11:28 AM CDTSevere Thunderstorm WarningTSAAdair37 min
Mar 27, 11:38 AM CDTSpecial Weather StatementTSATulsa52 min
Mar 27, 12:36 PM CDTSpecial Weather StatementTSAOkfuskee39 min
Mar 27, 1:14 PM CDTSpecial Weather StatementTSACreek, Okmulgee46 min
Mar 27, 2:14 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee61 min
Mar 27, 3:15 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa39 min
Mar 27, 3:42 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee30 min
Mar 27, 3:50 PM CDTWinter Weather AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Okfuskee and 5 more27 hr
Mar 27, 4:06 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee39 min
Mar 27, 4:32 PM CDTSpecial Weather StatementTSACreek43 min
Mar 27, 5:50 PM CDTSpecial Weather StatementTSAPushmataha40 min
Mar 27, 6:02 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Mar 27, 6:35 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha55 min
Mar 27, 6:54 PM CDTTornado WarningTSALeFlore, Pushmataha66 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.